# SDR DALA2022021400937

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 79,857 hours, 26,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 ON S/C FOUND EMERG LITE AT SEAT ROW 40D INOP. CORRECTIVE ACTION: FOUND PIN NOT PROPERLY INSTALLED IN CONNECTOR COMING FROM SAT TRACK. RE INSTALLED AND SECURED. REF B 757 WDM 33-51 OPS GOOD. (8312589)
